Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 671643, 6 pages
Research Article

Monotonic Limit Properties for Solutions of BSDEs with Continuous Coefficients

College of Sciences, China University of Mining & Technology, Xuzhou, Jiangsu 221008, China

Received 7 August 2009; Accepted 30 December 2009

Academic Editor: Andrew Rosalsky

Copyright © 2009 ShengJun Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • ShengJun Fan, and Long Jiang, “One-dimensional BSDEs with left-continuous, lower semi-continuous and linear-growth generators,” Statistics & Probability Letters, vol. 82, no. 10, pp. 1792–1798, 2012. View at Publisher ยท View at Google Scholar